# SDR UPS07M51041

- Difficulty date: September 17, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - RT HORZ STAB NR 28 BARREL NUT BORE FOUND CORROSION.  CORROSION AT BARREL NUT BORE REMOVED, BORE REAM & REMAINING BLEND OUT EXCEEDS LIMITS.  10X MAGNIFICATION DETAIL VISUAL INSP C/OUT FOUND NO CORROSION.  BARREL NUT BORE BLEND OUT VOID & BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED.  C/OUT FR PRIMER TOUCH UP AT BARREL NUT BORE REPAIR SLEEVE BUSHING FAB & PROTECTED.  PR 1422 B1/2 SEALANT APPLIED.
